# SDR DLM11020487

- Difficulty date: April 28, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 45,518 hours, 5,710 cycles
- System (JASC): 2310 · HF Communications System
- Part: Megaphone
- Part number: MV10
- Part serial: 8902
- Condition: Failed
- Location: Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGAPHONE WILL NOT TEST.                          REPLACED MEGAPHONE.
